# SDR SWAA2024071802266

- Difficulty date: June 16, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK CRACKED @ LBL 1 STA 540<[01] OPENED CABIN FLOOR PANEL 231UF FOR ACCESS PER AMM 53-21-00-000-801.REMOVED AND REPLACED FLOOR SUPPORT BREAK AT MAIN CABIN CENTER SECTION @ LBL 1 STA 540 PER B737 737-700 SRM 51-40-02-0G-0 AND BOEING DRAWING 143A5240..REINSTALLED FLOOR PANEL 231UF REF BOEING 737-700 AMM 53-21-00-400-801.;[02] VERIFIED REPLACED
